# SDR HALA2011042000165

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 30,803 hours, 5,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK TEMP EICAS MESSAGE ON DECENT.  FIM PERFORMED RT PACK BIT TEST VERIFIED NORMAL IAW FIM 21-51-00-1.
